Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 14, Issue 1 (Jan 2004)

Issues

Andrei Andreevich Markov (to the centenary of the birth)

M. M. Glukhov / N. M. Nagornyi

About the article

Published in Print: 2004-01-01


Citation Information: Discrete Mathematics and Applications dma, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/156939204774148776.

Export Citation

Comments (0)

Please log in or register to comment.
Log in